# SDR QXEA0300309

- Difficulty date: March 1, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 11,964 hours, 16,932 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RDM ON FLIGHT 2086- FAULT A ILLUMINATED ON NR 2 FIRE DETECTION.  CYCLED CIRCUIT BREAKER NR 2 FIRE DETECTION H7.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
